I have been taking the birth control sprintec for about two months now. The first two weeks i was completely fine, no side effects at all. Then i started light spotting and its only grown worse from there. I have bled everyday and now it is like my regular period. I also get terrible cramps on and off throughout the day. Is this because i have never taken birth control before? or should i call and ask to change BC?
Is this normal - spotting & stomach cramps from starting birth control pills?
- 27 Jan 2011 by yellowowl
31 Jan 2011
You can get irregular bleeding/cycles, spotting for the first three months when you start a new birth control pill. If the irregular cycles continue after three months then please see your doctor. Cramping is a common side effect.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I currently am on Tri-Nessa birth control. I started it in February (I think? Maybe later but either
... way at least 3 months ago) and Last month I had brown discharge and some blood way early. I was still in the middle of the blue pills. This month ...
2 answers • 16 Jul 2013
I am on birth control, and have been for around 6 months. Last month I got my period/spotting lightly well on my third week of birth control pills, i ...
2 answers • 25 Jun 2014
My pack is over at the end of this week and i have been experiencing spotting for about 2/3 days now and I have quite heavy spotting today ( I think ...
1 answer • 13 Oct 2014
After starting the active green pills, i then started the second week. I noticed the spotting but continued to take them. It is now sunday and i will ...
1 answer • 22 Mar 2015
Pinkish spotting on and off throughout the day? On birth control pills..what can it be? Please help?
I really hope you can give me some knowledge as to what may be going on.. I am 19yrs old and taking mononessa as a birth control. Today when i woke ...
1 answer • 26 Jun 2015